MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, POLY WITH KEEL, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID, POLY WITH KEEL, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, POLY WITH KEEL, LARGE
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that in an (b)(6) study, the large glenoid poly with keel, ar-9104-03, was explanted due to rotator cuff dysfunction with proximal humeral migration in the left shoulder.The subject ((b)(6)) received a revers total shoulder after the explant.The explanted hardware is as follows: device part numbers and lots: univers glenoid: ref ar-9104-03, lot 160055515.Arthrex eclipse humeral head: ref ide-ar-9349-18, lot 1419036.Arthrex eclipse hollow screw, medium, uncemented: ref ide-ar-9301-02, lot 2501490914.Arthrex eclipse trunion, tps cap coated 49mm: ref ide-ar-9300-49cpc, lot 150070712.
 
Additional Manufacturer Narrative
Complaint was not confirmed.The failure mode detailed in the event description could not be replicated.No problem was identified with the returned ar-9104-03 device.

Brand Name
GLENOID, POLY WITH KEEL, LARGE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8289613
Report Number1220246-2019-00874
Device Sequence Number2141693
Product Code KWS
UDI-Device Identifier00888867057302
UDI-Public00888867057302
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K010124
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Model NumberGLENOID, POLY WITH KEEL, LARGE
Device Catalogue NumberAR-9104-03
Device Lot Number160055515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1